Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Packing measure as a gauge variation


Author: G. A. Edgar
Journal: Proc. Amer. Math. Soc. 122 (1994), 167-174
MSC: Primary 28A75; Secondary 28A80
MathSciNet review: 1197535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Meinershagen noted that (in the line) the fractal packing measure of Tricot and Taylor can be considered to be a Henstock-Thomson gauge variation ("method III") for an appropriate choice of derivation basis and set function. We show that this point of view remains interesting in a general metric space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 28A80

Retrieve articles in all journals with MSC: 28A75, 28A80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1197535-0
PII: S 0002-9939(1994)1197535-0
Keywords: Fractal measure, packing measure, gauge integral, Henstock variation, derivation basis
Article copyright: © Copyright 1994 American Mathematical Society